# SDR GLBA20110214G

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 29,038 hours, 37,216 cycles
- Engine: Pwa PT6A6
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Stabilon
- Component: Stabilon
- Component part number: 11462002472
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX THE RT STABILON WAS DAMAGED.   MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSP IAW EO 11-1900-55-003.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
